# SDR SWIA2021081060294

- Difficulty date: May 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-477 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H O/B SEAT TRACK AT LBL 27 FROM APPROX F/S 364 TO 477 HAS MULTIPLE AREAS OF CORROSION     (C-CHECK RO 8/9/2021)    L/H O/B SEAT TRACK LBL27 FOUND TO BE OUT OF LIMITS DUE TO MULTIPLE DISCREPANT LOCATIONS ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS SECTION ALONG THE LENGTH OF THE TRACK PER CRJ 700 SRM 53-21-49-101-001-A01, REPLACED WITH NEW SEAT TRACK SECTION FABRICATED ON JOB 71004995 OP 124, INSTALLED NEW SEAT TRACK SECTION WET WITH SEALANT PER CRJ 700 AMM 53-00-49-400-801-A02
